MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM

7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM
Model Number 10-0001
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Dural Tear (1417); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/19/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
No definitive root cause could be identified for the disc space breach at c3-c6.Quality compliance will continue to monitor for similar complaints as part of routine post-market surveillance.
 
Event or Problem Description
On 19 feb 2026, orthofix was made aware of the following event that occurred during surgery using 7d surgical flash imaging.Per the reporter, the surgeon had difficulty achieving an accurate navigation registration.During this time, a dural tear occurred and blood loss was observed.As per reporter, a spinous process clamp was used as a reference frame, and the surgeon elected to place screws using freehand technique.Information reported indicated the procedure progressed to the thoracic spine where the preoperative plan was to place pedicle screws at t1-t2.During surgery, navigation registration was archived with anatomical points corresponding to t2 and t3, and intraoperative imaging confirmed that the screws were placed at t2-t3 and were not revised.Screws were navigated at c3-c6.Intraoperative imaging identified screws placed in the disc space.The left-sided screws were revised.The right-sided screws were assessed by the surgeon as acceptable.
 
Additional Manufacturer Narrative
Multiple attempts have been made to try and retrieve further event information with no successful response.Should new information become available a supplemental report will be submitted.

Brand Name
7D SURGICAL SYSTEM
Common Device Name
NAVIGATION SYSTEM
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key24654496
Report Number3012098629-2026-00002
Device Sequence Number12178696
Product Code OLO
UDI-Device Identifier00628341520379
UDI-Public00628341520379
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-0001
Device Catalogue Number10-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown